CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
A low order characteristic-nonconforming finite element method for nonlinear Sobolev equation with convection-dominated term 期刊论文
MATHEMATICS AND COMPUTERS IN SIMULATION, 2015, 卷号: 114, 页码: 25-36
Authors:  Shi, Dongyang;  Tang, Qili;  Gong, Wei
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Characteristics  Sobolev equation  Nonconforming finite element  The optimal order error estimates  Global superconvergence  
A new stable second order nonconforming mixed finite element scheme for the stationary Stokes and Navier-Stokes equations 期刊论文
MATHEMATICAL AND COMPUTER MODELLING, 2011, 卷号: 53, 期号: 9-10, 页码: 1956-1969
Authors:  Shi, Dongyang;  Gong, Wei;  Ren, Jincheng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Stationary Stokes and Navier-Stokes equations  Nonconforming mixed finite element scheme  Inf-sup condition  Optimal error estimates  
A NEW NONCONFORMING MIXED FINITE ELEMENT SCHEME FOR THE STATIONARY NAVIER-STOKES EQUATIONS 期刊论文
ACTA MATHEMATICA SCIENTIA, 2011, 卷号: 31, 期号: 2, 页码: 367-382
Authors:  Shi Dongyang;  Ren Jincheng;  Gong Wei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Stationary Navier-Stokes equations  nonconforming mixed finite element scheme  optimal order error estimates  
A low order nonconforming anisotropic finite element approximation to parabolic problem 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2009, 卷号: 22, 期号: 3, 页码: 518-532
Authors:  Shi, Dongyang;  Gong, Wei
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Anisotropic meshes  nonconforming element  parabolic problem  superclose  superconvergence  
Convergence and superconvergence of a nonconforming finite element on anisotropic meshes 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2007, 卷号: 4, 期号: 1, 页码: 16-38
Authors:  Mao, Shipeng;  Chen, Shaochun;  Shi, Dongyang
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
nonconforming finite element  anisotropic meshes  superconvergence  extrapolation  
A note on the quadrilateral mesh condition RDP (N,psi) 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2007, 卷号: 25, 期号: 1, 页码: 27-30
Authors:  Shi, Dongyang;  Shi, Zhong-Ci;  Wu, Jingzhu
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
isoparametric finite element  optimal order error estimate  quadrilateral mesh condition  
anoteonthequadrilateralmeshconditionrdpn 期刊论文
journalofcomputationalmathematics, 2007, 卷号: 025, 期号: 001, 页码: 27
Authors:  Dongyang Shi;  ZhongCi Shi;  Jingzhu Wu
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
三维stokes问题各向异性混合元分析 期刊论文
应用数学学报, 2006, 卷号: 29, 期号: 3, 页码: 502
Authors:  石东洋;  毛士鹏
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10